Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Laguerre method for separating the roots of algebraic equations


Author: Stephen Kulik
Journal: Proc. Amer. Math. Soc. 8 (1957), 841-843
MSC: Primary 15.0X
MathSciNet review: 0090577
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bodewig, Sur la méthode de Laguerre pour l’approximation des racines de certaines équations algébriques et sur la critique d’Hermite, Nederl. Akad. Wetensch., Proc. 49 (1946), 911–921 = Indagationes Math. 8, 570–580 (1946) (French). MR 0025809 (10,69b)
  • [2] E. N. Laguerre, Oeuvres de Laguerre 1, (1898) p. 101 and p. 461.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.0X

Retrieve articles in all journals with MSC: 15.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1957-0090577-5
PII: S 0002-9939(1957)0090577-5
Article copyright: © Copyright 1957 American Mathematical Society